Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 12, 2013, 1:52 PM MST for Mohave County, Arizona. It was in force for 113 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2013, 1:52 PM MST (20:52 UTC)
- Expired
- Jul 12, 2013, 3:45 PM MST
- In force
- 113 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 55 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 2:12 PM MST | FLASH FLOOD | 1 Nnw Dolan Springs (Md, AZ | FIRE DEPARTMENT REPORTS WATER FLOWING DOWN ROADS IN DOLAN SPRINGS. SOME SECONDARY ROADS ARE WASHING OUT. |
| Jul 12, 2:35 PM MST | FLASH FLOOD | 1 Sw Dolan Springs, AZ | DOLAN SPRINGS FIRE DEPT REPORTS ROCKS AND DEBRIS WASHED ACROSS PIERCE FERRY ROAD AROUND 235PM. SOME SIDE ROADS WERE WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2091 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
446
WGUS55 KVEF 122052
FFWVEF
AZC015-122245-
/O.NEW.KVEF.FF.W.0014.130712T2052Z-130712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
152 PM MST FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 345 PM MST.
* AT 150 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR DOLAN SPRINGS...OR 30
MILES NORTHWEST OF KINGMAN. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
DOLAN SPRINGS AS WELL AS PIERCE FERRY ROAD NEAR DOLAN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3561 11443 3571 11430 3577 11427 3573 11413
3553 11413 3546 11432
$$
STACHELSKI2 follow-up statements
985
WGUS75 KVEF 122118
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
218 PM MST FRI JUL 12 2013
AZC015-122245-
/O.CON.KVEF.FF.W.0014.000000T0000Z-130712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
218 PM MST FRI JUL 12 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM MST FOR WEST
CENTRAL MOHAVE COUNTY...
AT 215 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN IN AND NEAR DOLAN
SPRINGS. AN AUTOMATED GAUGE IN DOLAN SPRINGS MEASURED ONE INCH OF
RAIN IN 30 MINUTES. IN ADDITION...THE DOLAN SPRINGS FIRE DEPARTMENT
REPORTED SEVERAL SECONDARY ROADS HAD BEEN WASHED OUT IN DOLAN
SPRINGS. THIS THUNDERSTORM ACTIVITY WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
DOLAN SPRINGS AND PIERCE FERRY ROAD NEAR DOLAN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3561 11443 3571 11430 3577 11427 3573 11413
3553 11413 3546 11432
$$
STACHELSKI555
WGUS75 KVEF 122214
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
314 PM MST FRI JUL 12 2013
AZC015-122218-
/O.CAN.KVEF.FF.W.0014.000000T0000Z-130712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
314 PM MST FRI JUL 12 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL MOHAVE
COUNTY...
THUNDERSTORMS OVER WEST CENTRAL MOHAVE COUNTY NEAR THE DOLAN SPRINGS AREA
HAVE WEAKENED AND MOVED OUT OF THE AREA. ANY RUNOFF FROM THE HEAVY
RAIN EARLIER SHOULD HAVE SUBSIDED. THEREFORE THE FLASH FLOOD WARNING
FOR THIS AREA HAS BEEN CANCELLED.
LAT...LON 3561 11443 3571 11430 3577 11427 3573 11413
3553 11413 3546 11432
$$
CJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 10:23 AM MST, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 12, 10:23 AM MST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1023 AM PDT FRI JUL 12 2013 .SYNOPSIS...MONSOON MOISTURE WILL REMAIN IN PLACE ACROSS MUCH OF THE REGION TODAY BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS ONCE AGAIN. FLASH FLOODING WILL BE THE PRIMARY CONCERN WITH THESE STORMS...ESPECIALLY IN AREAS WITH RECENT WILDFIRES. THUNDERSTORM CHANCES WILL SLOWLY DECREASE OVER THE WEEKEND...WITH DRIER AND WARMER CONDITIONS EXPECTED BY EARLY NEXT WEEK. && .UPDATE...WEAK FEATURE OVER SRN CA AND NRN BAJA MEXICO HELPING ENHANCE AN AREA OF LGT SHOWERS ACROSS ERN SAN BERNARDINO COUNTY. HAVE ONLY SEE A FEW HUNDREDTHS COME OUT OF THESE SHOWERS. OTHERWISE WILL BE WATCHING FOR DEVELOPMENT OF THUNDERSTORMS OVER THE HIGHER TERRAIN AND IN AREAS OF DEFERENTIAL HEATING IN RELATIVELY CLEAR AREAS. PWATS STANDING ABOUT +2SD OR 180 PCT OF NORMAL. DECIDE TO EXPAND THE FLASH FLOOD WATCH TO INCLUDE MOST OF CLARK COUNTY AS WELL AS THE LAKE MEAD NATL REC AREA. UPDATED PACKAGE OUT WITH WATCH HEADLINE AS WELL AS INCREASING POPS/HEAVY RAIN. && .AVIATION...FOR MCCARRAN...ISOLATED SHOWERS/THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE LAS VEGAS VALLEY BY 19Z...BECOMING SCTD AFTER DURING THE AFTERNOON. CIGS OF 8-10K FEET ARE EXPECTED FOR MUCH OF THE DAY...WITH LOWER CIGS POSSIBLE NEAR SHOWER ACTIVITY. OUTSIDE OF SHOWER ACTIVITY WINDS WILL LIKELY BE LIGHT AND VARIABLE ...THEN FAVORING A SOUTHEASTERLY DIRECTION. GUSTY WINDS COULD DEVELOP NEAR SHOWER ACTIVITY. SHOWERS/THUNDERSTORMS SHOULD BEGIN TO TAPER OFF AFTER SUNSET...WITH DRIER CONDITIONS EXPECTED AFTER 06Z SAT. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...MOSTLY CLOUDY SKIES ARE EXPECTED FOR MOST OF THE AREA TODAY WITH CIGS AROUND 8-10K FEET. SHOWERS/THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY EAST OF A TWENTYNINE PALMS-PAHRUMP-RACHEL LINE. LIGHT WINDS FAVORING TYPICAL DIURNAL DIRECTIONS ARE EXPECTED OUTSIDE OF SHOWER ACTIVITY...WITH GUSTY WINDS POSSIBLE NEAR SHOWERS. CONDITIONS WILL BEGIN TO DRY OUT TONIGHT...THOUGH ISOLATED SHOWER/THUNDERSTORM ACTIVITY WILL CONTINUE PRIMARILY EAST OF LAS VEGAS EACH AFTERNOON THROUGH THE WEEKEND. && .PREV DISCUSSION... 239 AM PDT FRI JUL 12 2013 .SHORT TERM...TODAY THROUGH SATURDAY...THE REGION WILL BE CAUGHT BETWEEN A TROUGH OF LOW PRESSURE ACROSS THE PACIFIC NORTHWEST AND A HIGH PRESSURE CIRCULATION OVER NEW MEXICO TODAY AND SATURDAY. THIS WILL RESULT IN RELATIVELY DRY CONDITIONS WEST OF A RACHEL-PAHRUMP- TWENTYNINE PALMS LINE AND MOIST SOUTHEAST FLOW TO THE EAST. THE PRIMARY CONCERN ONCE AGAIN TODAY IS THE POTENTIAL FOR FLASH FLOODING IN AREAS UNDER THIS SOUTHEAST FLOW. ESPECIALLY IN AREAS WHICH HAVE RECENTLY SEEN WILDFIRE ACTIVITY. CURRENT SATELLITE DERIVED PRECIPITABLE WATER VALUES ARE 160-200 PERCENT OF NORMAL...WITH VALUES OF 1.0-1.7 INCHES IN THE FORECAST THROUGH THE DAY. STORM MOTION WILL BE NORTH-NORTHEAST AT 10-15 KTS...WITH THE SLOWEST MOTION EXPECTED OVER THE WESTERN FRINGE OF THE MOISTURE...INCLUDING ACROSS THE SPRING MOUNTAINS. AS FOR THE POTENTIAL FOR ORGANIZED STORMS...0-6KM SHEAR VALUES OF 25-40KTS ARE FORECAST TO DEVELOP ACROSS THE EASTERN PORTIONS OF MOHAVE AND LINCOLN COUNTIES...WHICH COULD FAVOR A FEW ORGANIZED CELLS. THE BIGGEST QUESTION WILL BE HOW MUCH INSTABILITY WILL DEVELOP. LATEST TRENDS AND GUIDANCE SUGGEST THAT AT LEAST THE EASTERN HALF OF MOHAVE COUNTY COULD SEE A CONSIDERABLE AMOUNT OF SUN TODAY. THE NAM HAS PICKED UP ON THIS AND IS PRODUCING 500-1000 J/KG OF CAPE BY THIS AFTERNOON. BECAUSE OF THIS AND THE FACT THAT THE BEST AREA OF MOISTURE LOOKS TO RESIDE OVER CLARK COUNTY...HAVE DECIDED TO EXTEND THE CURRENT FLASH FLOOD WATCH THROUGH 06Z SATURDAY. THE NEXT SHIFT WILL NEED TO MONITOR CLOUD COVER AS AREAS THAT RECEIVE SIGNIFICANT SUNLIGHT DURING PEAK HEATING COULD DESTABILIZE RAPIDLY. A LACK OF SYNOPTIC SCALE FORCING AND DECREASING MOISTURE AFTER 06Z SATURDAY SHOULD ALLOW CONVECTION TO TAPER OFF FAIRLY QUICKLY DURING THE OVERNIGHT HOURS. SLOW DRYING WILL CONTINUE SATURDAY...HOWEVER ENOUGH MOISTURE AND INSTABILITY WILL BE AROUND TO KEEP A SLIGHT CHANCE TO CHANCE OF SHOWERS IN THE FORECAST ACROSS MUCH OF LINCOLN...CLARK...AND MOHAVE COUNTIES SATURDAY...ESPECIALLY IN THE HIGH TERRAIN. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...DRYING IS EXPECTED TO CONTINUE TO TAKE PLACE THROUGH MONDAY AS THE SOUTHEAST RIDGE IS SUPPRESSED FURTHER TO THE EAST AND A WEAK TROUGH REMAINS OFF THE NORTHERN CALIFORNIA COAST. HOWEVER ENOUGH INSTABILITY/MOISTURE TO LINGER OVER MAINLY MOHAVE COUNTY ARIZONA TO CONTINUE MENTION OF ISOLATED AFTERNOON/EVENING THUNDERSTORMS FOR THIS AREA. BY TUESDAY AND INTO THURSDAY OVERALL PATTERN OVER THE AREA WILL BE A TROUGH OFF THE WEST COAST AND A RIDGE CENTERED SOMEWHERE TO THE SOUTHEAST/EAST OF THE CWA. THIS WILL RESULT IN A FAIRLY NON-DESCRIPTIVE PATTERN OF WEAK SOUTHERLY FLOW OVER THE CWA RESULTING IN ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS OVER THE EASTERN PORTION OF THE AREA FROM TUESDAY ON. THERE IS STILL A CHANCE THAT INCREASED MOISTURE WILL BE SEEN BY THURSDAY...BUT THE THE CURRENT MODEL RUNS ARE NOT INDICATING A MAJOR PUSH HEADING OUR DIRECTION. TEMPERATURES WILL GENERALLY BE NEAR NORMAL THROUGH THE PERIOD. && .FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAIN OVER THE HIGHER TERRAIN TODAY EAST OF A LINE FROM TWENTYNINE PALMS CA-PAHRUMP NV-RACHEL NV. THE FLASH FLOOD THREAT WILL BE PARTICULARLY HIGH NEAR BURN SCARS. THUNDERSTORMS...PRIMARILY WET...WILL CONTINUE MAINLY ACROSS THE EASTERN ZONES THROUGH SUNDAY ALTHOUGH THE MOISTURE CONTENT WILL GRADUALLY DECREASE SATURDAY THROUGH MONDAY. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ016-019>022. AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001-003-036. CA...NONE. && UPDATE...PIERCE PREV DISCUSSION...WOLCOTT/JENSEN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 12, 5:09 AM MST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 509 AM PDT FRI JUL 12 2013 AZZ002-036-CAZ519>527-NVZ014>018-020>022-130315- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 509 AM PDT FRI JUL 12 2013 /509 AM MST FRI JUL 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY AND TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE ALONG WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DRYING WILL TAKE PLACE FROM THE WEST ON SATURDAY AND CONTINUE INTO MONDAY. HOWEVER ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE...ESPECIALLY OVER THE EASTERN ZONES. INCREASING MOISTURE MAY ONCE AGAIN BE SEEN WEDNESDAY AND THURSDAY FOR AN INCREASING CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-NVZ019-130315- NORTHWEST PLATEAU-NORTHWEST DESERTS-SPRING MOUNTAINS- 509 AM PDT FRI JUL 12 2013 /509 AM MST FRI JUL 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT WITH POSSIBLE HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH 11 PM THIS EVENING. THE MAIN CONCERN WILL BE RECENT BURN SCARS...ESPECIALLY IN THE SPRING MOUNTAINS AND HUALAPAI MOUNTAIN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DRYING WILL BE SEEN SATURDAY THROUGH MONDAY...HOWEVER ENOUGH MOISTURE WILL REMAIN OVER THE AREA TO KEEP ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN THE FORECAST. AN INCREASE IN MOISTURE MAY BE SEEN WEDNESDAY AND THURSDAY LEADING TO AN INCREASE IN THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVITY MAY BE NEEDED THIS AFTERNOON...DUE TO THE POSSIBILITY OF HEAVY RAINFALL. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 12, 12:40 PM MST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1240 PM PDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM FLASH FLOOD 5 E NELSON PEAK (NPKN2) 35.71N 114.80W
07/12/2013 CLARK NV TRAINED SPOTTER
HIGHWAY 165 WASHED OUT JUST PAST THE TOWN OF NELSON.
DEBRIS FLOW DOWN THE CANYON IS 100FT WIDE AND 6FT DEEP.
14 CARS ARE STRANDED BEYOND THE WASHOUTS
&&
TLERICOSLocal storm report, Jul 12, 1:03 PM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
103 PM PDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 1 SE MT. CHARLESTON 36.27N 115.60W
07/12/2013 CLARK NV 911 CALL CENTER
REPORTS OF 4FT OF WATER FLOWING DOWN HARRIS SPRINGS
CANYON
&&
TLERICOSLocal storm report, Jul 12, 1:25 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
125 PM PDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM FLASH FLOOD NW TEMPLE BAR 36.03N 114.32W
07/12/2013 MOHAVE AZ PARK/FOREST SRVC
TEMPLE BAR ACCESS ROAD IS FLOODED AND IMPASSABLE. PARKS
SERVICE HAS CLOSED THE ROAD.
&&
TLERICOSLocal storm report, Jul 12, 1:34 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
134 PM PDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
TLERICOSLocal storm report, Jul 12, 1:45 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
145 PM PDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD 9 E MT. CHARLESTON 36.28N 115.46W
07/12/2013 CLARK NV NWS EMPLOYEE
FLOODING NOW OVER KYLE CANYON ROAD - HWY-157. NO DEPTH
WAS REPORTED BUT IT IS IMPASSABLE
&&
TLERICOSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 10:28 AM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Jul 12, 12:08 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 12, 12:42 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 12, 3:21 PM MST | Flash Flood Warning | VEF | Mohave | 114 min |
| Jul 12, 3:56 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.